The generalized Cauchy index of some semi-almost periodic functions

Alexei Yu Karlovich, Yuri I. Karlovich, Amarino B. Lebre

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We compute the generalized Cauchy index of some semi-almost periodic functions, which are important in the study of the Fredholm index of singular integral operators with shifts and slowly oscillating data.

Original languageEnglish
Pages (from-to)473-485
Number of pages13
JournalBoletin de la Sociedad Matematica Mexicana
Volume22
Issue number2
DOIs
Publication statusPublished - 1 Jan 2016

Keywords

  • Almost periodic function
  • Generalized cauchy index
  • Semi-almost periodic function

Fingerprint Dive into the research topics of 'The generalized Cauchy index of some semi-almost periodic functions'. Together they form a unique fingerprint.

Cite this